# SDR SWIA202266769

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 601R383351
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE LWR FWD BOTTOM  CORNER OF SERVICE DOOR AT FS 319.70 SUPPORT STRAP HAS A SUSPECT CRACK.     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED WITH NEW SUPPORT STRAP AT RH LWR FWD BOTTOM CORNER OF SERVICE DOOR SURROUND REF  CRJ200 SRM 51-42-21 AND DWG 601R38303 REV. AR.  COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
